Groups, Geometry, and Dynamics


Full-Text PDF (207 KB) | Metadata | Table of Contents | GGD summary
Volume 2, Issue 3, 2008, pp. 383–404
DOI: 10.4171/GGD/45

Published online: 2008-09-30

On group-theoretic models of randomness and genericity

Ilya Kapovich[1] and Paul Schupp[2]

(1) University of Illinois at Urbana-Champaign, USA
(2) University of Illinois at Urbana-Champaign, USA

We compare Gromov's density model of random groups with the Arzhantseva–Ol’shanskii model of genericity.

Keywords: Genericity, random groups, small cancellation groups

Kapovich Ilya, Schupp Paul: On group-theoretic models of randomness and genericity. Groups Geom. Dyn. 2 (2008), 383-404. doi: 10.4171/GGD/45